The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2002
Number of items: 1.

2002

Brankovic, L.; Miller, M. and Siran, J. (2002). On range query usability of statistical databases. International Journal of Computer Mathematics, 79(12) pp. 1265–1271.

This list was generated on Tue Nov 25 22:04:00 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk